# SDR MALA040282

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 10,134 hours, 10,433 cycles
- Engine: Lyc LF5071F
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Part number: 216341205
- Part serial: 992463707662
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 4 ENGINE FIRE LIGHT ILLUMINATED.  BLEW 1ST BOTTLE, LIGHT STILL ON, BLEW 2ND BOTTLE, LIGHT DID NOT EXTINGUISH FOR APPROXIMATELY 1 MINUTE.  ABORTED TAKEOFF AT 95 KTS.  NO VISIBLE INDICATION OF FIRE.  INSPECTED BY FIRE DEPARTMENT.  CREW DID NOT SWITCH LOOPS TO VERIFY FIRE INDICATION.  MX REMOVED FDAMS CARD AND FORWARDED TO AVIONICS.  MAINTENANCE CHANGED NR 4 FUEL MANIFOLD.  WHILE CHANGING THE NR 4 FUEL MANIFOLD MAINTENANCE FOUND LOWER HALF OF FIRESHIELD CRACKED, AND BENT AT 6 O'CLOCK POSITION.  INSTALLED FIRESHIELDS P/N 2-163-412-05, S/N 992463707662.
